MAUDE Adverse Event Report: NP MEDICAL 7"(18CM) STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CON

NP MEDICAL 7"(18CM) STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CON
Model Number NC5011R
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were received to perform an autopsy.
 
Event or Problem Description
A complaint was received, part number nc5011r, where iv access was started and iv fluids would not flow to gravity.

Brand Name
7"(18CM) STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CON
Common Device Name
EXTENSION SET
Manufacturer (Section D)
NP MEDICAL
101 union street
clinton MA 01510
MDR Report Key10550442
Report Number1000304305-2020-00002
Device Sequence Number11531643
Product Code FPA
UDI-Device Identifier15019517133202
UDI-Public15019517133202
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K092382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC5011R
Device Lot Number18130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1